MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR AUG MINI REAMER 30 DEG; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMPR AUG MINI REAMER 30 DEG; PROSTHESIS, SHOULDER
Model Number 110032430
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the operation of the inverted shoulder prosthesis with the use of an augmented baseplate, the patient's cup has broken on the micro stem.The procedure was extended by thirty minutes.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign- poland.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during the operation of the inverted shoulder prosthesis with the use of an augmented baseplate, the patient's cup has broken on the micro stem while reaming the reamer.The procedure was extended by thirty minutes.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04) - drill.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.A summary of the investigation has been sent to the complainant.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPR AUG MINI REAMER 30 DEG
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16663274
Report Number0001825034-2023-00703
Device Sequence Number6072057
Product Code KWS
UDI-Device Identifier00887868254482
UDI-Public(01)00887868254482(11)200508(10)580650
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number110032430
Device Catalogue Number110040430
Device Lot Number580650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer04/26/2023
06/29/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date05/17/2023
07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale
Patient Weight75 KG